# SDR SWAA2014020524894

- Difficulty date: December 26, 2013
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 66,401 hours, 62,230 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C31483
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOOR BEAM UPPER CHORD AFT END CRACKED AT BS 727B, LBL 45.5.  REPAIRED CHORD IAW EO & EA.
